# SDR MASA2011021101915

- Difficulty date: February 9, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 18,550 hours, 14,602 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Contaminated
- Location: Ac System
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE FUMES IN CABIN DUE TO DEICE FLUID, CREW DEBOARDED THE PASSENGERS.  MX RAN APU AND PACKS AND CLEARED DUCTS.
